# SDR HALA2016072200294

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,517 hours, 35,372 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 88B0015
- Condition: Malfunctioned
- Location: Apu
- Part time: 14 hours, 3 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START, TWICE.  PERFORMED APU BITE PER FIM 49-11FT 958.  ECU FAULT NOTED.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-05.  APU STARTED NORMALLY ON FIRST ATTEMPT. OK FOR SERVICE.  OPS NORMAL.
